- Volume 33 Issue 4
Some minimization theorems in generating spaces of quasi-metric family and applications
- Jung, Jong-Soo (Dept. of Math., Dong-A University, Pusan 604-714) ;
- Lee, Byung-Soo (Dept. of Math., Kyungsung University, Pusan 608-736) ;
- Cho, Yeol-Je (Dept. of Math., Gyeongsang National University, Chinju 660-701)
- Published : 1996.11.01
In 1976, Caristi  established a celebrated fixed point theorem in complete metric spaces, which is a very useful tool in the theory of nonlinear analysis. Since then, several generalizations of the theorem were given by a number of authors: for instances, generalizations for single-valued mappings were given by Downing and Kirk , Park  and Siegel , and the multi-valued versions of the theorem were obtained by Chang and Luo , and Mizoguchi and Takahashi .
Fixed point theorem;fuzzy metric space;generating spaces of quasi-metric family;minimization theorems;probabilistic metric space